# SDR MJYA2025031400061

- Difficulty date: March 15, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47010
- Aircraft time: 58,824 hours, 67,135 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: MS3126F106S
- Part serial: NA
- Condition: Damaged
- Location: Rt Acm
- Part time: 58,824 hours, 67,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL350 A MASTER WARNING LIGHT ILLUMINATED, THE CABIN PRESSURE LIGHT WAS ALSO ILLUMINATED. BOTH THE CAPTAIN AND FIRST OFFICER COMPLETED THE IMMEDIATE ACTION ITEMS FOR A CABIN PRESSURE WARNING, THEN COMPLETED THE COM PROCEDURE FOR THE WARNING. PRESSURE WAS NOT RESTORED.   MX TROUBLESHOT AND TESTED ON GROUND LOG PAGE 77904 PRESSURIZATION SYSTEM OPS CHECK GOOD ON GROUND.   WHILE PASSING THROUGH FL235 A MASTER WARNING LIGHT ILLUMINATED, THE CABIN PRESSURE LIGHT WAS ALSO ILLUMINATED. WE STOPPED THE CLIMB AT 240. BOTH THE CAPTAIN AND FIRST OFFICER COMPLETED THE IMMEDIATE ACTION ITEMS FOR A CABIN PRESSURE WARNING. PRESSURE WAS NOT RESTORED. THE FO THEN ADVISED ATC THAT WE WOULD REQUIRE A DESCENT TO 10,000FT. ATC CLEARED US TO 10,000 FEET WITHOUT DELAY. THE IMMEDIATE ACTION ITEMS AND COM PROCEDURES FOR EMERGENCY DESCENT WERE COMPLETED DURING THE DESCENT.   7 MX FOUND LOOSE AND DAMAGED CONNECTOR AT RH ACM COMPRESSOR DISCHARGE TEMP SENSOR.  R&R CONNECTOR PER DC9 SWPM 20-31.  OPS CHECK PRESSURIZATION SYSTEM IN AUTO AND MANUAL MODE PER DC9 AMM 21-32.  ALL OPS CHECKS GOOD ON GROUND.
